# SDR REXA2022052300329

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 33,452 hours, 23,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318259S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FLOORBOARD SUPPORT MID CAP ANGLE IS CORRODED. REPLACED PAX DOOR SILL FLOORBOARD SUPPORT MID CAP ANGLE IAW CRJ-900 SRM 51-41-02-001-001AO1
